Busca avançada
Ano de início
Entree


Smooth and Gevrey microlocal hypoellipticity for a class of hypocomplex tube structures

Texto completo
Autor(es):
Rodrigues, Nicholas Braun
Número total de Autores: 1
Tipo de documento: Artigo Científico
Fonte: JOURNAL OF FUNCTIONAL ANALYSIS; v. 290, n. 2, p. 29-pg., 2026-01-15.
Resumo

We prove a smooth and Gevrey-s microlocal hypoellipticity result for a system of complex vector fields associated with a real-analytic locally integrable structure of tube type, that is also microlocal hypocomplex. In order to do so, we employ the use of a certain partial F.B.I. transform adapted to the locally integrable structure, first introduced by M. S. Baouendi, C. H. Chang and F. Treves, and we prove a microlocal characterization of the smooth and Gevrey-s wave front set in terms of the decay of this partial F.B.I. transform. (c) 2025 Elsevier Inc. All rights are reserved, including those for text and data mining, AI training, and similar technologies. (AU)

Processo FAPESP: 20/15368-7 - Complexos diferenciais associados a estruturas localmente integráveis.
Beneficiário:Nicholas Braun Rodrigues
Modalidade de apoio: Bolsas no Brasil - Pós-Doutorado